# SDR SWAA2013031113508

- Difficulty date: March 11, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N344AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 17,302 hours, 7,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 100031
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER MISSING AT FWD F/A'S SAT.  INSTALLED LIGHT COVER PER MM.
